Journal of the Mathematical Society of Japan

On the inductive definition with quantifiers of second order

Gaisi TAKEUTI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 13, Number 4 (1961), 333-341.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261062617

Digital Object Identifier
doi:10.2969/jmsj/01340333

Mathematical Reviews number (MathSciNet)
MR0143716

Zentralblatt MATH identifier
0109.00602

Subjects
Primary: 02.18
Secondary: 06.10

Citation

TAKEUTI, Gaisi. On the inductive definition with quantifiers of second order. J. Math. Soc. Japan 13 (1961), no. 4, 333--341. doi:10.2969/jmsj/01340333. https://projecteuclid.org/euclid.jmsj/1261062617


Export citation